# SDR SWIA200820078

- Difficulty date: August 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 22,052 hours, 31,482 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER AFT OF SECOND OUTBOARD FUEL ACCESS PANEL CRACKED.  (C-CHECK)  REPAIRED PER SRM 57-20-03.
